Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took anti inflammatory pills for sciatica. Loose stools, pain in the leg

I was told by my doc I have sciatica and its been two weeks. I was prescribed anti inflamatory pills but had to stop takibg them because it gave me loose stools where I wasvoiding up to 20 times in one day. Now I also started passing severe fowl smelling gas but my tummy or back doesnt hurt but my right side butt leg and calve are in pain. Im taking tenol extra strenth every 4-6 hours I took one an hour ago
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It is questionable is it side effect of medicines or there is some other bowel disorder such as enterocolitis, inflamatory bowel disease or something third. In all cases you should drink plenty of fluids,eat easier food, high fiber food, fruit and vegetables. If this persists you should do stool bacterial analysis and then right treatment can be started. Wish you good health.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor